# SDR R61A201503280243

- Difficulty date: March 28, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Nr 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND SEAT RAIL NR 9 HAS CORROSION ON TOP AFT END.  MAINTENANCE  BLENDED SEAT RAIL AND FOUND TO BE OUT OF LIMITS, R & R NR 9 SEAT RAIL IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
